# SDR DALA2023081006528

- Difficulty date: August 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 71,052 hours, 23,368 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DOOR 4R WOULD NOT ILLUMINATE SLIDE LIGHT. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR CHANNEL OPS CKS GOOD IAW B757 AMM 52-11 OK FOR SVC. (4985626)
